# SDR DALA2015090905509

- Difficulty date: September 2, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 36,874 hours, 19,277 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222CF LT INBD CORNER WAS CRACKED BEYOND REPAIR AND DUE TO THE MILLED 1" STEP AROUND THE OUTSIDE IT COULD NOT BE FABRICATED ONSITE.  A NEW PANEL WAS PURCHASED FROM MFG.
